RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Boiko, Larisa Leonidovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:200
Abstract pages:429
Full texts:174
References:64

http://www.mathnet.ru/eng/person35126
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/414850

Publications in Math-Net.Ru
2004
1. L. L. Boiko, “Wavelets and Estimation of Discontinuous Functions”, Probl. Peredachi Inf., 40:3 (2004),  49–61  mathnet  mathscinet  zmath; Problems Inform. Transmission, 40:3 (2004), 226–236
2000
2. L. L. Boiko, G. K. Golubev, “How to Improve the Nonparametric Density Estimate in S-PLUS”, Probl. Peredachi Inf., 36:4 (2000),  80–88  mathnet  mathscinet  zmath; Problems Inform. Transmission, 36:4 (2000), 354–361

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021